MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS CMP/SIGMA REV FEM SLV 34MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US LCS CMP/SIGMA REV FEM SLV 34MM; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Model Number 1294-53-120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Intraoperatively during a planned knee surgery because of patella-upgrade the femoral component was found to be fractured.Doi: unknown, dor: (b)(6) 2021.Additionally a stem and sleeve component were reported as associated with the adverse event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned devices revealed the femoral sleeve and stem components were loose with the femoral component.The degree of polishing/wear suggests motion between the two components for a significant portion of the service life of the components.No material or manufacturing defects were observed that could have contributed to the disassociation.The need for corrective action is not indicated.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary device history lot : dhr review: quantity manufactured: (b)(4) , date of manufacture: feb-2013 , any anomalies or deviations identified in dhr: no deviations or anomalies were found., expiry date: feb-2023 , ifu reference: ifu-0902-00-769.

Brand Name
LCS CMP/SIGMA REV FEM SLV 34MM
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11750471
Report Number1818910-2021-09251
Device Sequence Number14225967
Product Code NJL
UDI-Device Identifier10603295026228
UDI-Public10603295026228
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-53-120
Device Catalogue Number129453120
Device Lot Number347956
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP VVC INS STD 17.5MM; MBT REVISION CEM TIB TRAY SZ 3; SIG TIB CEM STM 13X60 2/2.5/3; TAPER CEM STEM 13X90; UNK KNEE FEMORAL LCS; UNKNOWN KNEE FEMORAL AUGMENT; UNKNOWN KNEE FEMORAL AUGMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight110